Translator Disclaimer
2012 On the optimality of the ideal right-angled $24$–cell
Alexander Kolpakov
Algebr. Geom. Topol. 12(4): 1941-1960 (2012). DOI: 10.2140/agt.2012.12.1941

Abstract

We prove that among four-dimensional ideal right-angled hyperbolic polytopes the 24–cell is of minimal volume and of minimal facet number. As a corollary, a dimension bound for ideal right-angled hyperbolic polytopes is obtained.

Citation

Download Citation

Alexander Kolpakov. "On the optimality of the ideal right-angled $24$–cell." Algebr. Geom. Topol. 12 (4) 1941 - 1960, 2012. https://doi.org/10.2140/agt.2012.12.1941

Information

Received: 22 June 2012; Revised: 11 July 2012; Accepted: 17 July 2012; Published: 2012
First available in Project Euclid: 19 December 2017

zbMATH: 1272.52014
MathSciNet: MR2994826
Digital Object Identifier: 10.2140/agt.2012.12.1941

Subjects:
Primary: 20F55
Secondary: 51M20, 52B11

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.12 • No. 4 • 2012
MSP
Back to Top